Research Repository

Delay-dependent fault estimation for uncertain time-delay nonlinear systems: An LMI approach

Nguang, Sing Kiong and Shi, Peng and Ding, Steven (2006) Delay-dependent fault estimation for uncertain time-delay nonlinear systems: An LMI approach. International Journal of Robust and Nonlinear Control, 16 (18). pp. 913-933. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.

Abstract

This paper deals with the problem of robust fault estimation for uncertain time-delay Takagi–Sugeno (TS) fuzzy models. The aim of this study is to design a delay-dependent fault estimator ensuring a prescribed ∞ performance level for the fault estimation error, irrespective of the uncertainties and the time delays. Sufficient conditions for the existence of a robust fault estimator are given in terms of linear matrix inequalities (LMIs). Membership functions' (MFs) characteristics are incorporated into the fault estimator design to reduce the conservativeness of neglecting these characteristics. Finally, a numerical example is given to illustrate the effectiveness of the proposed design techniques

Item Type: Article
Uncontrolled Keywords: ResPubID18986, fuzzy system models, Lyapunov function, fault estimation
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 02 May 2012 00:37
Last Modified: 02 May 2012 00:37
URI: http://vuir.vu.edu.au/id/eprint/3054
ePrint Statistics: View download statistics for this item
Citations in Scopus: 47 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar